# SDR SWAA2025012086872

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8851Q
- Make and model: Boeing 737-8
- Aircraft serial: 67825
- Aircraft time: 6,295 hours, 3,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASH LIGHT PUSH TO TEST BUTTON DOES NOT PRODUCE ONE GREEN FLASH ON THE LED.<[01] R&R FLIGHT DECK EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00.
